# SDR DALA2023030801731

- Difficulty date: February 28, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 103,189 hours, 14,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1604 SMALL RUNNING MAN EMERGENCY EXIT SIGN INOP IN CREW REST. CORRECITVE ACTION: R/R SMALL RUNNING MAN EMERGENCY EXIT CREW REST SIGN. OPS CKS NORMAL. PLACARD REMOVED (9915322)
